# SDR AALA201803019020

- Difficulty date: February 27, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 9,370 hours, 3,668 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 NITRGEN BOTTLE DOOR SLIDE HAD LOW PRESSURE.  MAINTENANCE SERVICED THE BOTTLE IAW AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
